... present on my legs, no where else
I am taking Effexor and have several bruises on my legs, is this cause for concern? They are just?
- 23 Jul 2013 by alexmiller
- 31 July 2013
I'm not sure how helpful this is and you really need to ask doc.about this, but my pharmacist told me aspirin and ibuprofen can have affects on blood clotting with a small percentage of people who take effexor. It's somewhere to start. Please make doc appt:^)
This could be a cause for concern, so you must speak to a doctor about it. Let us know how you get on.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2011 • 2 answers
Updated 27 May 2016 • 1 answer
Updated 18 Aug 2016 • 1 answer
Updated 27 Aug 2017 • 5 answers
Updated 30 Jul 2017 • 3 answers